IJPAM: Volume 109, No. 2 (2016)
SEMI-COMPACTNESS IN DOUBLE FUZZY
School of Mathematical Sciences
Universiti Kebangsaan Malaysia
43600 UKM Bangi, Selangor, MALAYSIA
College of Education
Tikrit University, IRAQ
Department of Mathematics
Faculty of Science
South Valley University
Abstract. The purpose of this paper is to introduce the notions of several types of semi-compactness in double fuzzy topological spaces known as generalized double fuzzy semi-compactness, generalized double fuzzy nearly semi-compactness and generalized double fuzzy weakly semi-compactness. Some interesting properties and characterizations of the new concepts are introduced and studied.
Received: July 5, 2015
AMS Subject Classification: 54A40, 54D30, 03E72
Key Words and Phrases: double fuzzy topology, generalized double fuzzy semi-compact, generalized double fuzzy nearly semi-compact, generalized double fuzzy weakly semi-compact.
Download paper from here.
DOI: 10.12732/ijpam.v109i2.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 153 - 175